# SDR DALA2019111436682

- Difficulty date: November 12, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 71,753 hours, 18,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6817, L/P 6633664) EMERGENCY LIGHTS WOULD NOT TURN OFF AT THE LEFT/RIGHT 2 DOORS AND SEAT ROWS 18 THRU 26. CORRECTIVE ACTION: UNPLUGGED BATTERY PACKS ABOVE SEAT ROW 21 DEF AND ABOVE BOTH DOORS. LIGHTS THEN TURNED OFF BUT WOULD NOT TURN BACK ON. REMOVED AND REINSTALLED ORIGINAL BATTERY. CYCLED EMERGENCY LIGHT SWITCH ABOVE THE L2 DOOR AND ALL LIGHTS WORKED NORMALLY PER B757 AMM 33-51.
